# SDR EISA98176

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM IND WHILE RETRACTING FLAPS, OUTBOARD FLAPS DID NOT RETRACT FROM 2 DEGREES TO UP.  PERFORMED PROCEDURE AND PROBLEM REMAINED.  RETURNED TO IND.  GENERATED FROM PILOT REPORT.  CYCLED FLAPS, FLUSHING ANY POSSIBILITY OF AIR, INSPECTED FLAPS, FLAP OUTBOARD GEARBOX FLUSHED, AND FILLED WITH 5606, TEST GOOD ON GROUND, IAW MM CHAPTER 27.  (X)
